# SDR IPXA2020051355234

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 16,889 hours, 10,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5341076522200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGAFT CARGO ABOVE FWD PBH BELOW Y1599 HAS 1 (ANGLE) CRACKED.REMOVED AND REPLACED ANGLE IAW SRM 51-40-21
